Medication and Drugs
Lexapro
Antidepressants

Can Wellbrutrin and Lexapro make you have mood swings on off I been having a lot of them latley. Should I get off of one of them or both all together?

User Avatar
Wiki User
2007-05-14 00:07:43

First, as one long-term depressive who has tried em all, to

another DO NOT stop taking ANY medicine without talking to your

doctor. If your next appointment is two weeks away, call his office

in the morning and tell them you are having this issue and you MUST

see the doctor. They always have a vacancy or two kept in their

pocket for this event. I don't think either drug can make you have

mood swings; if I recall both of them are designed to control mood

swings, but some of these new drugs can take WEEKS to kick in

properly; this ain't Tylenol you're taking here. It might be that

one or both of these is the right drug for your condition, but the

amount or timing is not quite right, but only your doctor can

decide this from talking to you. If you aren't going to listen to

him, why bother paying him; hell you're getting my advice for free

why not just rely on chatrooms for your healthcare. Now, I hope you

know I am being silly now. Call your doctor tomorrow. If you are in

the depth of one of the deepest blacks and you are seriously afraid

for your safety, call his office now even if it is the middle of

Sunday night and you have to page him. If you have a gun in the

house, have a friend or relative come take it away right now until

you feel better. You'd feel pretty stupid if you used it tonight

and tomorrow was the day the Lexapro kicked in, wouldn't you? It IS

going to be ok, I give you my personal promise and guarantee, but

you have to work with your doctor. Phil


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.